RUS
ENG
Full version
JOURNALS
// Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
// Archive
Izv. Akad. Nauk SSSR Ser. Mat.,
1969
Volume 33,
Issue 2,
Pages
379–395
(Mi im2135)
On a mixed problem for a hyperbolic equation of the second order
V. R. Nosov
Abstract:
Using Laplace transform methods we establish existence theorems for a classical solution of a mixed problem for various forms of hyperbolic operators of the second order.
UDC:
517.9
MSC:
35L10
,
35M10
,
47F05
Received:
06.09.1967
Fulltext:
PDF file (1426 kB)
References
English version:
Mathematics of the USSR-Izvestiya, 1969,
3
:2,
357–374
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025